# SDR ABXA000525

- Difficulty date: December 12, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 54,905 hours, 58,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UNDER FORWARD BAG BIN WAS CORRODED. INTERCOSTAL IS LOCATED BETWEEN LONGERON 27 AND 28, AND BETWEEN FUSELAGE STATION 579 AND 598. MAINTENANCE INSPECTED AND REPLACED THE INTERCOSTAL IAW DC-9 SRM 51-30-2 AND 51-30-5.
